# SDR DALA2022112507523

- Difficulty date: November 22, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N959DV
- Make and model: Boeing 737-9
- Aircraft serial: 39880
- Aircraft time: 17,236 hours, 11,535 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2507632) DURING INSPECTION FOUND PASSENGER COMPARTMENT, STA 520-540, L/H O/B SIDE; SEAT TRACK HAS SURFACE DAMAGE. REMOVED AND REPLACED STA 520-540 L/H O/B SWING LINK ASSY IAW B737 SRM 51-40-04-0G, BOEING DWG 143A0060 REV B.
